# SDR DALA2023051903991

- Difficulty date: April 11, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 9,406 hours, 4,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 607628-14 ISSUED FOR LIGHTNING STRIKE DAMAGE ON THE FWD-MID FUSELAGE SKIN (FR35-FR38, STR-8L TO STR-9L). ASSOCIATED ER/A 00-607628 ADDED FOR AC 8117. (LP# 2715274)
